gynecologist-icon

Prolonged periods

I have consulted the doctor for my irregular periods.She prescribed me ginette 25.After taking the medicine I am bleeding from last 10 days but in a small quantity .I want to know is this bleeding normal because of medicine or due to any other reason?And for how long this bleeding will continue.Please resolve this query of mine because its inconvinient in day to day life.How this bleeding gonna stop?
views-icons 45 Views Bookmark this Answer
Bookmark
v

Answers (4)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Mamta Pattnayak
Gynecologist 13 yrs exp Gurgaon

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi, you need to meet again gynaecologist, start with  first nonhormonals to stop your Bleeding if not cured then hormonal.some blood test to be done also.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi
Gynecologist/Obstetrician 31 yrs exp Delhi
Hello, You should not have bleeding in between as you are taking ginette 25. Please visit our clinic – International Fertility Centre – located in New Delhi along with your medical reports so that we can guide you better.
Next Steps
Visit our clinic
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Disha Sridhar
Gynecologist/Obstetrician 13 yrs exp Bangalore
Ginette 35 us a synthetic  hormone imposed on your natural cycle. It cannot  be  you but can have potential  side effects.  It can only mask your symptoms while  you are on it.
Next Steps
If you  really  want  to  know  the root cause of your problem and heal it permanently ,  please  read my blogs on www.truhealing.com or practo health  feeds. Hope that helps....
Health Tips
Take care
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician Bangalore
Hi there...consult your gynecologist again. Irregular menstrual cycles can be due to many reasons like anaemia, thyroid disorders, pcod, fibromas, stress, drug intake. You will need detailed clinical examination and further investigations including ultrasound abdomen and pelvis, hormonal profile. So kindly consult a gynaecologist for further evaluation.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO